# SDR CALA2016111100872

- Difficulty date: November 11, 2016
- Submitted: November 12, 2016
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 89,390 hours, 25,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Clamp
- Condition: Broken
- Location: Air Supply
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

AUTO 1 AND AUTO 2  COULD NOT MAINTAIN NORMAL CABIN ALT.  OUTFLOW VALVE FULL CLOSE REPLACED AIR SPLY CK VLV PRECAUTIONARY; BROKEN CLAMP AROUND THE AIR SPLY CK VLV REF AMM 21-51-15.
